Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Victoria

One problem I have

Recommended Posts

My face is completely clear. Really really really Clear except for the black heads on my nose.

What the hell do I do to get rid of them? My skin is great except for them and for some reason the accutane didn't get rid of them. Its so frustrating :angry: when you are so close to perfection except for dumb blackheads.

I thought it was weird that the accutane didnt get rid of the blackheads on my nose but did get rid of them everywhere else. I think it's because Ive damaged the pores on my nose from picking and squeezing it. (my pores are huge now) :wall:

Help.

Any suggestions?

Share this post


Link to post
Share on other sites

Retin-A and Retin-A Micro both worked really well for mine (I started with Retin-A, then switched to 'Micro). I didn't have many to begin with, but the ones I did have were very stubborn and I'm almost completely rid of them now. Two days ago, I started Tazorac .1%, so maybe that'll finish off the rest. After Accutane, topical retinoids are probably the best way to deal with blackheads because their primary purpose is to unclog pores (or "modify abnormal follicular keratinization" to quote the 'Micro drug information insert). Salicylic acid products are also a non-prescription option, though I haven't yet tried any of those myself. Hope that helps smile.gif .... Oh, and I must say that the retinoids can substantially improve the overall look of your skin after the initial reddening phase B) . Good luck!

Share this post


Link to post
Share on other sites

Victoria,

how many milligrams are you taking a day? that is so great your face is completely clear *smiles*. I can't wait until mine is. . .

Lauren

Share this post


Link to post
Share on other sites

LOL, go and get a facial. I'm on accutane 10mg/day, and on week 8, and they still didn't come out (though lots of them can be seen falling out). My breakouts decreased like 100%. Since you're on accutane, after the facial, the blackheads won't return.

Share this post


Link to post
Share on other sites

I would "give it time" but Ive been on accutane for 5 months...

for dosages I started at 40mg for 2 months then 60 for a month and Ive been on 80 for the last two

thanks, Ill try and get retin-a

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×